Document Detail


A generalized epileptiform convulsion after intra-amniotic prostaglandin with intravenous oxytocin infusion: a case report.
MedLine Citation:
PMID:  644406     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A patient who had a generalized epileptiform convulsion after intra-amniotic prostaglandin F2 alpha administration with intravenous oxytocin infusion is described. The convulsion was possibly due to either or both of these drugs. The aetiological associations are reviewed. Intra-amniotic prostaglandins and intravenous oxytocin are frequently used to induce mid-trimester abortions, and the case described serves as a reminder of some of the dangers associated with this procedure.
Authors:
E Kaplan
Related Documents :
16021386 - Cavernous malformation after radiation therapy for astrocytoma in adult patients: repor...
20920986 - Levofloxacin-induced radiation recall dermatitis: a case report and a review of the lit...
2196696 - Disulfiram-induced hepatitis.
18504526 - A case with life-threatening interstitial pneumonia associated with bucillamine treatment.
16424626 - Benign esophageal stricture following aluminium phosphide poisoning.
2801116 - Melanocytes in odontoameloblastoma. a case report.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  South African medical journal = Suid-Afrikaanse tydskrif vir geneeskunde     Volume:  53     ISSN:  0256-9574     ISO Abbreviation:  S. Afr. Med. J.     Publication Date:  1978 Jan 
Date Detail:
Created Date:  1978-06-12     Completed Date:  1978-06-12     Revised Date:  2014-09-12    
Medline Journal Info:
Nlm Unique ID:  0404520     Medline TA:  S Afr Med J     Country:  SOUTH AFRICA    
Other Details:
Languages:  eng     Pagination:  27-9     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Abortion, Therapeutic / adverse effects*
Adult
Female
Humans
Oxytocin / adverse effects*
Pregnancy
Pregnancy Trimester, Second
Prostaglandins F / adverse effects*
Seizures / chemically induced*
Chemical
Reg. No./Substance:
0/Prostaglandins F; 50-56-6/Oxytocin

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  The surgical management of chalasia of the oesophagus.
Next Document:  Incontinentia pigmenti in a Black baby: a case report.